# SDR 97FDEA00134

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 727-22
- Aircraft serial: 19086
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 9078224
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0106 004 FORWARD ENTRY DOOR UPPER HINGE CUTOUT H-CHANNEL IS CRACKED.  REMOVED FORWARD ENTRY DOOR UPPER HINGE H-CHANNEL AND INSTALLED NEW H-CHANNEL IN SAME LOCATION PER FED-EX SRM 51-30-5, 51-30-2.
